| Catalog Number |
8268.VIT25 |
| Medical Device Problem Codes |
Device Operational Issue (2914); Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/15/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This complaint was reviewed during the retrospective review.The defect product was not returned, investigation is not possible, furthermore, no similar complaints were lodged on the same lot number.(b)(4).All available information has been disclosed.This complaint has now been closed.
Event or Problem Description
Air bubbles came out from 25g tdc cutter tip during peripheral shaving of an eye with detached retina.Cut rate:8000cpm, vacuum:650mmhg, flow:10cc/min, iv bottle height:50cm.